| Model Number |
364499 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a severely calcified lesion (90 percent stenosis degree) in the distal rca.The pre-dilated lesion could not be crossed with the device.
Additional Manufacturer Narrative
Combination product: yes the returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.Other than reported, the technical investigation of the returned instrument revealed that the stent is severely deformed at its proximal end and judging from the x-ray markers the stent is not displaced.Microscopic analysis revealed stent imprints on the exposed balloon surface indicating that the stent struts were initially crimped on the balloon between the x-ray markers.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of the final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Based on the conducted investigations, no manufacturing or material related root cause could be determined.